# SDR ASAA2013072195648

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 13,093 hours, 3,990 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHP1
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 3,791 hours, 1,030 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR CONTROL, CAPTAIN`S SIDE UNABLE MANUAL TILT (STUCK -15), AUTO TILT OK, F/O SIDE, ALL OK INCLUDING MANUAL TILT.  ACFT GROUNDED.  CONFIRMED DEFECT. R & R WEATHER RADAR  CONTROL PANEL, OPS CHECKED NORMAL REF MM 34-43-91.
